# SDR AALA202201240656

- Difficulty date: January 22, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 24,036 hours, 9,169 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUL SMELL FROM PACKS DURING DESCENT. ACCOMPLISHED SOF INSPECTION IAW 08L00021001, OPS CHECK GOOD; REPLACED HEPA FILTER IAW AMM 21-25-01 AS A PRECAUTION.
